| Model Number |
01.18.431 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-april-2022.Lot 189967: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 2 years 10 months after the primary, the patient came in reporting pain due to a distally potted stem and the cause is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.